MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. REGENEROSS BONE GRAFT PLUG; SYNTHETIC MINERAL COLLAGEN BONE GRAFT MATRIX

COLLAGEN MATRIX, INC. REGENEROSS BONE GRAFT PLUG; SYNTHETIC MINERAL COLLAGEN BONE GRAFT MATRIX
Model Number RGP1020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Swelling/ Edema (4577)
Date of Event 07/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Subsequent product code for suspect medical device is npm.Product code: npm.Product code name: bone grafting material, animal source.Device class: class ii.Classification panel: 76-dental.C.F.R section: 872.3930 - bone grafting material.Additional quality control testing is pending.
 
Event or Problem Description
Customer reported the zimvie regeneross bone plug was used on a patient after tooth #6 was extracted on (b)(6) 2024.Patient exhibited inflammation, pain and sweating.Revision surgery performed on (b)(6) 2024 and the zimvie bone plug was extracted during the revision procedure.Bone, prf (platelet rich fibrin) and "a small membrane" (name of membrane not provided) was placed in the extraction site during the revision procedure.Customer confirmed the patient's dental implant placement is delayed.Additional clarification surrounding the event and future dental implant surgery was requested but not provided.No further information provided.
 
Additional Manufacturer Narrative
Subsequent product code for suspect medical device is npm.Product code: npm.Product code name: bone grafting material, animal source.Device class: class ii.Classification panel: 76-dental.C.F.R section: 872.3930 - bone grafting material.Quality control testing of reserve product met acceptance criteria for visual inspection, ph, and formaldehyde residual content.

Brand Name
REGENEROSS BONE GRAFT PLUG
Common Device Name
SYNTHETIC MINERAL COLLAGEN BONE GRAFT MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key20128583
Report Number2249852-2024-00023
Device Sequence Number12633100
Product Code LYC
UDI-Device Identifier00813954025322
UDI-Public(01)00813954025322(17)251130(10)SMCPN220901
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/30/2025
Device Model NumberRGP1020
Device Catalogue NumberRGP1020
Device Lot NumberSMCPN220901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age62 YR
Patient SexUnknown